MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Model Number 01.29.201
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 3 november 2025.Ball heads: mectacer 01.29.201 mectacer head biolox delta dia.28 12/14-s (k112115) lot 2436086: (b)(4) items manufactured and released on 23-jan-2025.Expiration date: 26-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner d 28/dme (k092265) lot 2428651: (b)(4) items manufactured and released on 30-dec-2024.Expiration date: 05-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.056dh mpact 3d metal shell two hole d 56mm (k171966) lot 2109315: (b)(4) items manufactured and released on 25-aug-2021.Expiration date: 26-jul-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Impact 01.32.4248cf dm converter f/dme - tin coated (k211891) lot.2310425: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 24-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other: screws 01.43.0025 cancellous bone screw d 6,5 l25 (k200391) lot.2319119: (b)(4) items manufactured and released on 13-sep-2023.Expiration date: 26-aug-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Other: screws 01.43.0025 cancellous bone screw d 6,5 l25 (k200391) lot.2428089: (b)(4) items manufactured and released on 17-dec-2024.Expiration date: 3-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
On (b)(6) 2025, the patient had primary left hip surgery.On (b)(6) 2025, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the cup, liner, and head.The surgery was completed successfully (mdr (b)(4)).On (b)(6) 2025, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the cup, screws, liner, dm converter and head.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.28 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23579953
Report Number3005180920-2025-01141
Device Sequence Number21208737
Product Code LZO
UDI-Device Identifier07630030809125
UDI-Public07630030809125
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.201
Device Lot Number2436086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceWhite